×

Found 207 Documents (Results 1–100)

100
MathJax

Grassmann image of non-isotropic surface of pseudo-Euclidean space. (English. Russian original) Zbl 1371.53055

Russ. Math. 61, No. 2, 55-63 (2017); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2017, No. 2, 65-75 (2017).
MSC:  53C40 53C50
PDF BibTeX XML Cite
Full Text: DOI

Rational Bézier formulas with quaternion and Clifford algebra weights. (English) Zbl 1331.65039

Dokken, Tor (ed.) et al., SAGA – Advances in ShApes, geometry, and algebra. Results from the Marie Curie initial training network, March 2008 – October 2012. Cham: Springer (ISBN 978-3-319-08634-7/hbk; 978-3-319-08635-4/ebook). Geometry and Computing 10, 147-166 (2014).
MSC:  65D17 15A66 15B33
PDF BibTeX XML Cite
Full Text: DOI

Generic global rigidity in complex and pseudo-Euclidean spaces. (English) Zbl 1320.52022

Connelly, Robert (ed.) et al., Rigidity and symmetry. Toronto: The Fields Institute for Research in the Mathematical Sciences; New York, NY: Springer (ISBN 978-1-4939-0780-9/hbk; 978-1-4939-0781-6/ebook). Fields Institute Communications 70, 131-154 (2014).
MSC:  52C25 51M10 05C62
PDF BibTeX XML Cite
Full Text: DOI arXiv

The generalized d’Alembert operator on compactified pseudo-Euclidean space. (English. Russian original) Zbl 1196.47035

Math. Notes 85, No. 5, 630-637 (2009); translation from Mat. Zametki 85, No. 5, 652-660 (2009).
PDF BibTeX XML Cite
Full Text: DOI

Frobenius manifolds as a special class of submanifolds in pseudo-Euclidean spaces. (English) Zbl 1155.53056

Buchstaber, V. M. (ed.) et al., Geometry, topology, and mathematical physics. S. P. Novikov’s seminar: 2006–2007. Selected papers of the seminar, Moscow, Russia, 2006–2007. Dedicated to S. P. Novikov on the occasion of his 70th birthday. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4674-2/hbk). Translations. Series 2. American Mathematical Society 224. Advances in the Mathematical Sciences 61, 213-146 (2008).
PDF BibTeX XML Cite
Full Text: arXiv

Theory of submanifolds, associativity equations in 2D topological quantum field theories, and Frobenius manifolds. (English. Russian original) Zbl 1134.81405

Theor. Math. Phys. 152, No. 2, 1183-1190 (2007); translation from Teor. Mat. Fiz. 152, No. 2, 368-376 (2007).
MSC:  81T45 53D45 81R12
PDF BibTeX XML Cite
Full Text: DOI arXiv

Degenerate curves in pseudo-Euclidean spaces of index two. (English) Zbl 1020.53005

Mladenov, Ivaïlo M. (ed.) et al., Proceedings of the 3rd international conference on geometry, integrability and quantization, Varna, Bulgaria, June 14-23, 2001. Sofia: Coral Press Scientific Publishing. 209-223 (2002).
MSC:  53A35 53A04
PDF BibTeX XML Cite

Nonlinear d’Alambert equation in the pseudo-Euclidean space \(\mathbb R_{2,n}\) and its solutions. (English. Ukrainian original) Zbl 0984.35040

Ukr. Math. J. 52, No. 6, 940-949 (2000); translation from Ukr. Mat. Zh. 52, No. 6, 820-827 (2000).
PDF BibTeX XML Cite
Full Text: DOI

Pseudo-Euclidean spaces in models of synthetic differential geometry. (Russian. English summary) Zbl 0933.51010

Guts, A. K. (ed.), Mathematical structures and modelling. Vol. 2. Collection of scientific works. Omsk: Omskij Gosudarstvennyj Universitet. 34-38 (1998).
MSC:  51K10
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification